Sh:225

Bib entry
@article{Sh:225,
 author = {Shelah, Saharon},
 title = {{On the number of strongly $\aleph_\epsilon$-saturated models of power $\lambda$}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {36},
 number = {3},
 year = {1987},
 pages = {279--287},
 issn = {0168-0072},
 doi = {10.1016/0168-0072(87)90020-0},
 mrclass = {03C45 (03C30 03C50)},
 mrnumber = {915901},
 mrreviewer = {John Rosenthal},
 doi = {10.1016/0168-0072(87)90020-0},
 referred_from_entry = {See [Sh:225a]}
}